# SDR AALA20060167

- Difficulty date: March 11, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  OVERHEAD EMERGENCY LIGHT AT FORWARD GALLEY INOPERATIVE.  REPLACED FIRST CLASS EMERGENCY LIGHT BATTERY PACK FOR OVERHEAD EMERGENCY LIGHT AT FORWARD GALLEY. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
